Translator Disclaimer
April, 2004 Decay estimates of solutions for dissipative wave equations in RN with lower power nonlinearities
Ryo IKEHATA, Yasuaki MIYAOKA, Takashi NAKATAKE
J. Math. Soc. Japan 56(2): 365-373 (April, 2004). DOI: 10.2969/jmsj/1191418635

Abstract

Optimal energy decay estimates will be derived for weak solutions to the Cauchy problem in RN(N=1,2,3) of dissipative wave equations, which have lower power nonlinearities |u|p-1u satisfying 1+2/N<pN/[N-2]+.

Citation

Download Citation

Ryo IKEHATA. Yasuaki MIYAOKA. Takashi NAKATAKE. "Decay estimates of solutions for dissipative wave equations in RN with lower power nonlinearities." J. Math. Soc. Japan 56 (2) 365 - 373, April, 2004. https://doi.org/10.2969/jmsj/1191418635

Information

Published: April, 2004
First available in Project Euclid: 3 October 2007

zbMATH: 1056.35120
MathSciNet: MR2048464
Digital Object Identifier: 10.2969/jmsj/1191418635

Subjects:
Primary: 35L70
Secondary: 35B33

Rights: Copyright © 2004 Mathematical Society of Japan

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.56 • No. 2 • April, 2004
Back to Top